MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE (19.5 X 1.27 X 81.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE (19.5 X 1.27 X 81.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 2108109000S9
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of product to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, that inner pack of the blade was sealed with the outer pack and blade would not drop down into the sterile field.It was also reported that there was no delay as a result of this event.It was further reported that there were no adverse consequences and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for packaging sterility issue, was not confirmed as the product was not received for evaluation.Without the product, the root cause cannot be determined.Device not received by manufacturer.
 
Event or Problem Description

Brand Name
2108 SERIES SAGITTAL BLADE (19.5 X 1.27 X 81.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8491891
Report Number0001811755-2019-01098
Device Sequence Number16501941
Product Code GFA
UDI-Device Identifier07613153090915
UDI-Public07613153090915
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2108109000S9
Device Lot Number19003017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1